# SDR ASAA2017010519268

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,306 hours, 23,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Stuck
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS DIFFICULT TO CLOSE.  ACFT GROUNDED.   FOUND THE GUST LOCK STUCK.  CLEANED, LUBED, AND EXERCISED THE GUST LOCK.  OPS CHECKED GOOD.
